# SDR IPXA2672228

- Difficulty date: March 3, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 44,260 hours, 14,279 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Wing Ctr Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:9C, WING CENTER TANK FRONT SPAR VERTICAL STIFFENER TOP AREA FOUND CRACK JUST AT STA 785.9 RBL 10.94.  REPAIRED IAW SRM 57-10-10-2R2, REPAIR2, FIG 201, REV 52 JUST AT STA 785.9 RBL10.94, ORIG MATL: BAC1518-912-2024T3511, CRACK LENGTH: 2.5",CUTOFF LENGTH 19.5",CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1518-912-7075T6511 AS REPAIR STIFFENER SECTION & CLAD2024T3-0100IN AS REPAIR STRAPS, TOTAL REPAIR LENGTH IS 26".
